# SDR UPS98225518

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam Block
- Part number: 6614734
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI NR 3 FLAP TRACK REAR SPAR ATTACH POINT HAS CORROSION, ALSO BOTH FAIL/SAFE ATTACH HOLES.  FLAP TRACK BEAM BLOCK REMOVED, FOUND OUT OF LIMITS AND REPLACED WITH NEW ITEM PER SRM 57-30-5, 51-10-2 AND 51-30-2.
